# SDR AALA202308079406

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N909AN
- Make and model: Boeing 737823
- Aircraft serial: 29511
- Aircraft time: 61,736 hours, 25,380 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON LEFT HAND HORIZONTAL STABILIZER TRAILING EDGE AFT SPAR LOWER CHORD (BEAM) FASTENER ON NUT PLATE HOLES BETWEEN STABILIZER STATIONS 57.99 AND 221.5. REPAIRED CHORD PER EA 344990.
